Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Inflamed lips after mini implants in the lower jaw. Can I take ibuprofen?

Hello, Eight days ago I had 4 mini implants in my lower jaw to make my existing denture more stable. I do not have much ridge due to severe osteoporosis . My tissue and lip is very inflamed. I have not not been taking ibobrufen as it usually makes me nauseas but have been taking Endone and paracetamol instead. My tissue is so inflamed and sore - should I just put up with the nausea and take ibobrufen instead? Best regards, Visitor from Prahran.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
thanks for writing in.

As you are complains of linflammed lips due to the placement of implants,

the implant or the existing denture may be interfering with the normal texture of tissue as well as lips.

Taking will give temporary relief.

I would suggest you to visit your dentist and get the sharp borders and high points of the denture corrected to prevent ulceration of tissues.
Please do not take medicines without medical supervision.
Include plenty of fluids as well as nutritious food into your diet.
Take care
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor